Is the nausea an indication NOT to gradually increase the dosage at this time? (migraine prevention in 12 year old)
11 May 2010
It's hard to say. Some side-effects do subside with time as your body adjusts to the medicine.
Does your son take his medication with food - this may reduce the nausea?
You should talk to your doctor about the nausea before his next scheduled dose increase.
- Topiramate Information for Consumers
- Topiramate Information for Healthcare Professionals (includes dosage details)
- Side Effects of Topiramate (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Information on new FDA warning is not clear and seems not to indicate that it is based on only 4 cases ever reported in the US by the NAAED. I want ...
1 answer • 17 Mar 2011
I was on topamax for about 3 months and at 75 mg. This drug was highly changing my mood and personality and it was only mildly effective at helping ...
3 answers • 1 May 2012
As a migraine sufferer for far too many years, I found that the only relief came with Zomig. However, my GP is now refusing to presribe this and has ...
5 answers • 1 Jun 2014
I am on amitriptyline 25 mg and topiramate 50 mg nightly for migraine prevention. According to my neurologist there's no chance that 50 mg could ...
0 answers • 23 Mar 2015
Hey, my doctor just switched me from Amitriptyline to Trokendi XR for migraines that I was having. I just recently read up on this new medication and ...
1 answer • 1 May 2015